# SDR FDEA201603010751

- Difficulty date: March 1, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 40,947 hours, 15,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 113N200350H
- Part serial: 000825
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND TOP TE FIX FLAP, STATION 338, RT WING ON EXISTING REPAIR.  REMOVED DISBONDED EXISTING REPAIR AND FABRICATED,PREPPED AREA AND HOT BONDED NEW REPAIR TO TOP TE FIX FLAP STA 338 RT WING IAW B757 SRM 51-70-10-2R REPAIR 4.  TAP TEST PERFORMED, NO DELAM NOTED IAW B757 SRM 51-10-06-2R.
